# SDR NOCA18406

- Difficulty date: October 31, 2006
- Submitted: October 31, 2006
- Operation: Air carrier
- Aircraft: N768NA
- Make and model: Boeing 767306
- Aircraft serial: 29898
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE FIRE LOOP 2 STATUS MESSAGE.  PERFORMED SYSTEM T/S AND BITE CHECK AS PER FIM 26-11-00 FIGURE 101.  MESSAGE CLEARED.  NO FUALTS NOTED.  SYSTEM OPS CHECKS NORMAL.  A/C OK FOR SERVICE.
